MathSciNet Relay Station
MathSciNet bibliographic data
MR382164 10B35 (06A70 13H99)
Knebusch, Manfred Generalization of a theorem of Artin-Pfister to arbitrary semilocal rings, and related topics. J. Algebra 36 (1975), no. 1, 46–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement